My Mother has already completed the Cycles of Chemo ECF with SA Docetaxel + Biceltius (currently going on). After the 4 th Cycle she reported low vision in Eye. On check up with Ophthalmologist Dr said Catract has developed in both eye.Ophthalmologist says that Catract is not due to the Chemotherapy. Our Oncologist advise that post Eye Operation she will postpone the regular dose of Biceltius by another 21 days. Mom has already been operated for one eye and for the other eye is scheduled on 06.05.2014. The next schedule dose of Biceltius is on 14.05.2014. Dr Summet Sir, will it be appropriate to postpone the dose on 14.05.2014 to another 21 days. Please suggest. Is Chemo therapy have a side effect for development of Catract.

Last edited by

2 Replies

  • sorry to hear about ur mom"s vision. I did not have and dont know about the same.

    dr. sumeet will help us

  • I am not much aware of any vision disturbances due to chemotherapy or Herceptin. I have had one patient with vision disturbances possibly due to hormonal treatment; but none after chemo. However, keep a close watch. After sixth chemo, let us see what the vision looks like.

You may also like...